# SDR DXTA2025051903525

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 2,929 hours, 1,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS DO NOT ILLUMINATE WITH AIRCRAFT BATTERIES OFF AND EMERGENCY LIGHT SWITCH IN ARM.  EMER LIGHTS DO ILLUMINATE WITH THE EMER SWITCH IN THE ON POSITION. CORRECTIVE ACTION; PERFORMED EMERGENCY LIGHTING ADJUSTMENT/TEST IAW AMM 33-50-00 WITH NO DEFECTS NOTED.
